# SDR DXTA200500688

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N713QS
- Make and model: Cessna 650
- Aircraft serial: 6507103
- Aircraft time: 4,485 hours, 3,405 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426691
- Part serial: 103
- Condition: Defective
- Location: Anti-Skid Sys
- Part time: 4,423 hours, 3,351 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-SKID LIGHT ILLUMINATED DURING TAXI-OUT.  AFTER TEST, LIGHT WENT OUT AFTER 6 SECONDS.  AFTER RESET C/B, LIGHT WENT OUT AFTER 6 SEC, LIGHT RE-ILLUMINATED BOTH TIMES AFTER BRAKE APPLICATION, WITH LIGHT ILLUMINATED.; STEP ON RIGHT BRAKE ONLY LT GOES OUT, ON LEFT BRAKE LT STAYS ON.  REMOVED AND REPLACED ANTI-SKID CONTROL BOX, OPS CHECK GOOD.
